# SDR CALA2024051701497

- Difficulty date: May 13, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 66,873 hours, 24,309 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Part number: 141A8800
- Condition: Cracked
- Location: L1 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER NDT INSPECTION PER EA5310-04554 REV C, OP-003, AT LH #1 WINDOW FRAME FOUND TO BE CRACKED.   REMOVED DAMAGE (CRACK) ON #1 LH WINDOW FRAME IAW EA 5310-04554 OP 003, REV C, CONFIG B.
